Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Bumps developed on back of tongue, mucus and irritation in throat after infection. Taking antibiotics

I had an infection about 2 months ago that lasted four days,or at least the fever did.Since then I have developed bumps on the back of my tongue sticky mucus in my mouth constantly and my throat all though It doesnt hurt it looks irritated and my uvula looks like it doesnt want to be in my mouth either.I have taken antibiotics 3 rounds of different ones now we are trying thrush medication.Any suggestions?
Asked On : Fri, 20 Jul 2012
Answers:  1 Views:  198
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
WELCOME TO HCM.
FIRST THING TO DO IS TO STOP WORRYING ABOUT BUMPS ON THE BACK OF UR TONGUE. THEY ARE NORMAL TASTE BUDS OF TONGUE. U DONT NEED TO TAKE ANY ANTIBIOTIC NOW. ITS NOT DUE TO INFECTION. U TRY TAKING THESE MEASURES, THEY WILL HELP U:-
- TAKE CARE OF UR ACID REFLUX
- TAKE AN ANTIALLERGIC TAB AND AN ANTACID CAP ALONG WITH ANTACID GEL
- DO WARM SALINE GARGLES TWICE DAILY
TAKE ALL THIS FOR NEXT 7 DAYS. U WILL FEEL BETTER.
Answered: Fri, 21 Mar 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor